# SDR SWIA202158152

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 35,875 hours, 22,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE DAMAGE TO DENT ON LH SIDE OF AC FWD OF THE MCD BELOW THE O2 BLOWOUT PLUG IS DETERMINED TO BE OUT OF LIMITS PER SRM. 53-21-01. COMPLY WITH REO 690-53-21-1370 FOR REPAIR. THIS IS CLASSIFIED AS A MAJOR REPAIR. SEE CP 22796534 FOR MAJOR REPAIR DETERMINATION.     (FILED CLOSED)     SEE CP 22796234-2  FOR BLENDING OF DAMAGED SKIN AND DETERMINATION OF REMAINING THICKNESS.. SEE CP22796180-2 FOR EDDY CURRENT INSPECTION OF REPAIRED AREA. SEE CP 22796796 FOR APPLICATION OF CHEMICAL CONVERSION COATING AND PRIMER COAT TO REPAIRED AREA. APPLIED TWO COATS OF PAINT IAW SRM 51-25-01. REO 690-53-21-1370 REV -- DATED 2021-05-14 HAS BEEN COMPLIED WITH. ANALYSIS TO DETERMINE ADDITIONAL REQUIREMENTS WILL BE COMPLETED WITHIN 12 MONTHS OF THIS REO DATE. THE AIRCRAFT MUST NOT BE OPERATED BEYOND 12 MONTHS FROM THE ISSUE DATE OF THIS REPAIR.
